| Model Number |
4384 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Pressure Sore/Ulcer (2326)
| Date of Event |
03/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
Event or Problem Description
The customer reported the "near-infrared spectroscopy (nirs) probe on lower back resulted in a medical adhesive related skin injury (marsi) with partial thickness." there were no additional medical interventions reported.